Doctor insights on:
Furosemide 40 Mg
I' ve (edema) around my left knee. I took tramadol capsule, Linco-pac 500, trypsin-chymotrypsi & furosemide 40 mg later. The Swell is still there.
Diagnosis?: The cornerstone of treatment is an accurate diagnosis. After reading your description, I'm not sure if you have "fluid on the knee" (effusion), deep vein thrombosis, infection, or an edematous state (many causes). Depending on the cause, some of the meds you're taking could be making it worse. ...Read more
Furosemide is a potent diuretic which increases dramatically urine output in most patients. It is most frequently used in patients who are fluid overloaded such as in congestive heart failure. Potassium , sodium and magnesium can be lost in excess with the use of Furosemide and must be closely monitored. It is much stronger than other diuretics used for ...Read more
My grandma takes 240mg diltiazem & 20 mg furosemide. Dr recommends reducing diltiazem to 180 and increasing furosemide to 2x a day. Is this safe? Will it reduce nighttime urination also?
Generally, if an elderly person has sodium level go from 142 to 150 mmo/L in 24 hrs should anything be done & what? Person on 120 mg furosemide BD
Volume: the sodium level is a paradoxic gauge for your volume status. When the sodium level is up such as in your case, it means that your volume or fluid status is low, and you could be dehydrated. However, you have quite medical complexities, and you should discuss this further with your doctor and don't make any changes without your doctor's approval ok?! ...Read more
Can anything be done to reduce nighttime urination (3x) for elderly taking furosemide 20 mg with diltiazem 240mg for high blood pressure?
Discuss with your Dr: Or a geriatrician. U might be a candidate for medication which will relax bladder muscle such as oxybutinin er, Detrol or vesicare. Such meds allow bladder to hold more urine and can reduce or eminate need to urinate at night. Your dr is best person to advise because of your various medical problems & medications. ...Read more
I've got a swollen leg with a painful calf from back off knee. Calf is starting too bulge. Am taking Naprosyn ec 500 mg with Furosemide 20 mg?
May be a big problem: There are different possible causes for this. A blood clot in the deep vein needs treatment right away. So does a problem with the blood supply to the lower leg and foot. An infection or injury to the muscles can also cause it and needs treatment also. Go to the nearest ER tonight to start the evaluation and begin appropriate treatment if necessary. ...Read more
Water pill: Furosemide is a potent diuretic which increases dramatically urine output in most patients. It is most frequently used in patients who are fluid overloaded such as in congestive heart failure. Potassium , sodium and magnesium can be lost in excess with the use of Furosemide and must be closely monitored. It is much stronger than other diuretics used for high blood pressure control. ...Read moreSee 2 more doctor answers
Maybe: Not without the knowledge and endorsement of your treating doctor! there are reasons why Furosemide might not be working that must be considered. Moreover, there are potential serious side effects (low potassium, low blood pressure, kidney damage) which must be balanced against the higher dose. Perhaps Furosemide isn't the best medicine for your condition? Please don't treat yourself! ...Read more
- Talk to a doctor live online for free
- Lasix furosemide 40 mg
- Pantoprazole sod 40 mg
- Teva pantoprazole 40 mg
- Ask a doctor a question free online
- Pantoprazole sod dr 40 mg
- Mylan pantoprazole 40 mg
- Long term side effects of nexium 40 mg
- Tecta 40 mg tablet
- Talk to a cardiologist online